Covariant Bethe-Salpeter equation for heavy Q(Q)over-bar bound states


Zakout I., Sever R.

PHYSICA SCRIPTA, vol.55, no.2, pp.143-146, 1997 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 2
  • Publication Date: 1997
  • Doi Number: 10.1088/0031-8949/55/2/004
  • Journal Name: PHYSICA SCRIPTA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.143-146

Abstract

We investigate a numerical solution of the covariant Bethe-Salpeter equation in the Euclidean space for heavy meson with gluon ladder in the Landau gauge and scalar confinement. A new approach is presented to solve the non-linear eigenvalue problem with suitable bases and fictitious eigenvalue parameters. We obtain unphysical states when the equation is solved for timelike spectra. We also present how to cover the singularity of a free quark propagator and Schwinger-Dyson equation when extrapolated to the timelike domain in the real plane.